# SDR C2XA04CL107

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,827 hours, 11,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NONE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LAST THREE ROWS OF AISLE EMERGENCY LIGHTING INOPERATIVE.  FOUND LOOSE CONNECTION ON THE LIGHTS AND RECONNECTED.  ITEM REPEATED ON THE NEXT FLIGHT AND MAINTENANCE REPLACED THE NUMBER 6 EMERGENCY INVERTED.  OPS CHECK GOOD.
